# SDR IPXA09M57595

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND RT FWD ENTRY DOOR SLIDE PUSH-TO-TEST INOP M410106.   DEFERRED RT FWD ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PUSH-TO- TEST INDICATION SYSTEM PER MEL 25-61-2.  COMPLIED WITH DMP 25-61-2.  BOTTLE PRESSURE CHECKS OK.
